# SDR SIMA991841

- Difficulty date: July 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N274AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 274
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Part time: 9,114 hours
- Stage of operation: CL
- Nature of condition: B, R
- Precautionary procedure: A, E

## Discrepancy

CRP - FLT 3642 - AT AN ALTITUDE OF APPROXIMATELY 10,000 FEET, THE RIGHT ENGINE OIL PRESSURE BEGAN TO DROP FOLLOWED BY THE ASSOCIATED OIL PRESSURE CAP ADVISTORY.  WHILE THE CREW WAS C/W THE QRH, THE ENGINE SHUT DOWN UNCOMMANDED.  FLIGHT ATTENDANT REPORTED SMOKE WITHIN THE AIRCRAFT CABIN.  REMOVED AND REPLACED THE RIGHT ENGINE ASSEMBLY IAW ATR JIC WC 05006-CS-20000-001.  AIRCRAFT WAS RETURNED TO SERVICE.  PART TOTAL CYCLES:  9,156.  (X)
